VICKS NYQUIL COLD & FLU ORIGINAL 236ML+118ML

Queensborough Community Pharmacy

Regular price $11.99 CAD

Quantity:

If cold symptoms are depriving you of a good night's rest, turn to Vicks NyQuil Cold and Flu Multi Symptom Relief Liquid medicine to relieve your cough, sore throat pain, headache, minor aches and pains, fever, runny nose, and sneezing to help you get the sleep you need.

Relieves:

  • Relieves sniffles and sneezing
  • Calms and quiets coughing
  • Eases head and body aches
  • Reduces fever
  • Relieves minor sore throat pain
  • Helps you get the restful sleep you need by relieving major cold/flu symptoms

Directions:

  • Adults (12 yrs and over): 30 mL (2 tablespoon) at bedtime. If your cold keeps you confined to bed or at home, take every 6-8 hours, maximum 4 doses per day
  • Children under 12, do not use

Ingredients:

  • Acetaminophen 650 mg (Pain reliever/fever reducer)
  • Dextromethorphan Hydrobromide 30 mg (Cough suppressant)
  • Doxylamine succinate 12.5 mg (Antihistamine)

Caution:

Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.